Padovan's Bicomplex Dual Quaternary Numbers

Full Article - PDF

Published: 2023-12-14

Page: 536-543

Renata Passos Machado Vieira *

Postgraduate Program in Teaching of the Northeast Education Network { Polo RENOEN-UFC, Brazil.

Francisco Regis Vieira Alves

Federal Institute of Science and Technology Education of the State of Ceara, Brazil.

Paula Maria Machado Cruz Catarino

University of Tras-os-Montes and Alto Douro, Portugal.

*Author to whom correspondence should be addressed.


The present study generalizes the dual quaternions, called dual bicomplex quaternions of Horadam. With that, these numbers are introduced in the Padovan sequence, presenting some mathematical properties, such as the Binet formula, generating function and matrix form.

Keywords: Binet's formula, generalization, dual bicomplex quaternions, Padovan sequence

How to Cite

Vieira, R. P. M., Alves, F. R. V., & Catarino, P. M. M. C. (2023). Padovan’s Bicomplex Dual Quaternary Numbers. Asian Journal of Pure and Applied Mathematics, 5(1), 536–543. Retrieved from


Download data is not yet available.


Vieira RPM, Alves FRV, Catarino PMMC. A historic analysis is of the padovan sequence. International

Journal of Trends in Mathematics Education Research. 2020;3(1):8-12.

Vieira RPM, Alves FRV. Explorando a sequ^encia de Padovan atraves de investigac~ao historica e abordagem

epistemologica, Boletim GEPEM. 2019;74:162-169.

Padovan R. Dom Hans van der Laan: modern primitive: Amsterdam, Architectura and Natura Press; 1994.

de Spinadel VMW, Buitrago AR. Towards van der Laan´s plastic number in the plane. Journal for Geometry

and Graphics. 2009;13(2):163{175.

Jancewicz B. The extended Grassmann algebra of R3, in Cli ord (Geometric) Algebras with Applications

to physics, mathematics and engineering. Birkhauser, Boston; 1996.

Shoham M. On grassmann's products and cli ord's dual unit. International Symposium on History of

Machines and Mechanisms Proceedings HMM; 2000.

de Oliveira RR. Engenharia Didatica sobre o Modelo de Complexi cac~ao da Sequ^encia Generalizada de

Fibonacci: Relac~oes Recorrentes n-dimensionais e Representac~oes Polinomiais e Matriciais, Mestrado

Acad^emico em Ensino de Ci^encias e Matematica - Instituto Federal de Educac~ao, Ci^encia e Tecnologia

do Estado do Ceara (IFCE); 2018.

Catarino P. Bicomplex k-Pell quaternions. Comput. Methods Funct. Theory. 2019;19:65-76.

Gul K. Dual bicomplex Horadam quaternions. Notes on Number Theory and Discrete Mathematics.


Luna-Elizarraras ME, Shapiro M, Struppa DC, Vajiac A. The bicomplex numbers. In: Bicomplex

holomorphic functions. The Algebra, Geometry and Analysis of Bicomplex Numbers, Frontiers in

Mathematics, Birkhauser; 2015.

Halici S. On dual bicomplex numbers and their some algebraic properties. Journal of Science and Arts.


Vieira RPM, Alves FRV. Os numeros duais de Padovan. Revista de Matematica da UFOP. 2019;2:52-61.

Diskaya O, Menken H. On the bicomplex Padovan and bicomplex Perrin numbers. Acta Universitatis

Apulensis. 2023;73:17-31.

Vieira RPM. Engenharia Didatica (ED): o caso da Generalizac~ao e Complexi cac~ao da Sequ^encia de

Padovan ou Cordonnier. 266f. Dissertac~ao de Mestrado Acad^emico em Ensino de Ci^encias e Matematica -

Instituto Federal de Educac~ao, Ci^encia e Tecnologia do Estado do Ceara; 2020.

Sokhuma K. Padovan Q-matrix and the generalized relations. Applied Mathematical Sciences.


Yilmaz N, Taskara N. Matrix sequences in terms of padovan and perrin numbers. Journal of Applied

Mathematics. 2013;1-7.

Alves FRV, Vieira RPM, Catarino PMMC. Visualizing the newtons fractal from the recurring linear

sequence with google colab: An example of brazil x portugal research. International Electronic Journal

of Mathematics Education. 2020;15;3:1-19.